# SDR P5CA0401104

- Difficulty date: June 21, 2001
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 86,515 hours, 18,974 cycles
- Engine: Ge CF650E2
- Engine time: 71,512 hours, 14,488 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE A-LOOP INOP IN FIRE TEST MODE.  TRANSFERRED TO DMI 32697 AND PLACARD PER MEL 26-1.
